I am on such a high dose because Tegretol makes your body absorb less Latuda. Anyway, please someone help me figure out a way to make this stop. It was a jump from 80 mg to 120 mg, so I know its a lot. Any suggestions?
Hi, T! Try eating small frequent meals and stick with bland foods like soda crackers, milk, yogurt, etc. Don't laugh, but ginger ale or ginger tea worked wonders for me. You can also try some OTC remedies like Pepto, Emetrol, etc... but check with your doctor or pharmacist first.
I'm also taking 120mg/day at night and the nausea wasn't as severe and only lasted three days.
Best regards and I hope you're feeling better soon. Latuda has been a wonder medication for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2010 • 1 answer
Updated 20 Nov 2018 • 10 answers
Updated 28 Mar 2012 • 1 answer
Updated 30 Jan 2017 • 2 answers
Updated 31 Mar 2019 • 4 answers